Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Infectious Diseases
Volume 4 (1993), Issue 3, Pages 153-157
http://dx.doi.org/10.1155/1993/781792
Original Article

Prevalence of Gastrointestinal Infection among International Travellers Returning to Canada

Margaret L Russell, Edgar J Love, and Larissa KF Temple

Department of Community Health Sciences, Faculty of Medicine, University of Calgary, Canada

Received 10 March 1992; Accepted 15 September 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Margaret L Russell, Edgar J Love, and Larissa KF Temple, “Prevalence of Gastrointestinal Infection among International Travellers Returning to Canada,” Canadian Journal of Infectious Diseases, vol. 4, no. 3, pp. 153-157, 1993. doi:10.1155/1993/781792